Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What is causing uneasiness in abdomen near heart. How to get rid of it?

Hi my name is susan and im 32 years old.I am in cyprus now and i ve been feeling uneasyness on the left part of my abdomain near heart for some days.It is because of the wrong style of sleepiness or something else?so would you please tell me what could be the reason and what should be done to get rid of this problem?I would be appreciate to know the answer. Thanks
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi susan welcome,
this may be due to
1. due to the indigestion and gas formed will be disturbing to the diaphragmatic area
2.some sort of early gastritis
any way you do take some warm water for drinking, sleep properly,
avoid ice cold items and fried items
take only light food which will easily digested
thanking you
Answered: Sat, 7 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor